Records of magellanic penguins Spheniscus magellanicus in Peru

Zavalaga, Carlos B. and Paredes, Rosada (2009) Records of magellanic penguins Spheniscus magellanicus in Peru. Marine Ornithology, 37 (3). pp. 281-282. ISSN 2074-1235

[img] [English] PDF (Migrated (PDF/A Conversion) from original format: (application/pdf)) - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (640Kb)

Item Type: Article
URI: http://research.library.mun.ca/id/eprint/566
Item ID: 566
Department(s): Science, Faculty of > Biology
Date: 2009
Date Type: Publication

Actions (login required)

View Item View Item

Downloads

Downloads per month over the past year

View more statistics